MathSciNet Relay Station
MathSciNet bibliographic data
MR149885 (26 #7370) 82.60
Kubo, Ryogo Stochastic Liouville equations. J. Mathematical Phys. 4 1963 174–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement